advertisement
Question
Posted by: marilize | 2010/03/31

too much pian killers per day over long period

took painkillers namely mybulen,mypradol. took for two months on going.
my stomach burns cant eat bad cramps what can i do to get better???

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Marilize

I suggest that you consult a doctor for a gastroscopy, as it is possible that you have a gastric ulcer, due to the excessive use of painkillers.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement